# SDR AU510002176

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 404
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Faulty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOWN MICROSWITCH WIRE CONNECTOR FAULTY. SUSPECT CONNECTOR WAS NOT AN APPROVED ITEM. (OTHER CAUSE: MAINTENANCE CONTROL ISSUE ) (CASA NR 510002176)
